Journal of the Mathematical Society of Japan

A product formula for log Gromov–Witten invariants

Yuan-Pin LEE and Feng QU

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The purpose of this short article is to prove a product formula relating the log Gromov–Witten invariants of $V \times W$ with those of $V$ and $W$ in the case the log structure on $V$ is trivial.

Article information

Source
J. Math. Soc. Japan, Volume 70, Number 1 (2018), 229-242.

Dates
First available in Project Euclid: 26 January 2018

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1516957226

Digital Object Identifier
doi:10.2969/jmsj/07017521

Mathematical Reviews number (MathSciNet)
MR3750275

Zentralblatt MATH identifier
06859851

Subjects
Primary: 14N35: Gromov-Witten invariants, quantum cohomology, Gopakumar-Vafa invariants, Donaldson-Thomas invariants [See also 53D45]
Secondary: 14A20: Generalizations (algebraic spaces, stacks) 14C17: Intersection theory, characteristic classes, intersection multiplicities [See also 13H15]

Keywords
log Gromov–Witten invariants product formula

Citation

LEE, Yuan-Pin; QU, Feng. A product formula for log Gromov–Witten invariants. J. Math. Soc. Japan 70 (2018), no. 1, 229--242. doi:10.2969/jmsj/07017521. https://projecteuclid.org/euclid.jmsj/1516957226


Export citation

References

  • D. Abramovich, C. Cadman and J. Wise, Relative and orbifold Gromov–Witten invariants, Algebr. Geom., 4 (2017), 472–500.
  • D. Abramovich and Q. Chen, Stable Logarithmic maps to Deligne–Faltings pairs II, \doihref10.4310/AJM.2014.v18.n3.a5Asian J. Math., 18 (2014), 465–488.
  • D. Abramovich, Q. Chen, W. Gillam and S. Marcus, The evaluation space of logarithmic stable maps, arXiv:1012.5416v1.
  • D. Abramovich, Q. Chen, S. Marcus and J. Wise, Boundedness of the space of stable logarithmic maps, \doihref10.4171/JEMS/728J. Eur. Math. Soc. (JEMS), 19 (2017), 2783–2809.
  • D. Abramovich, S. Marcus and J. Wise, Comparison theorems for Gromov–Witten invariants of smooth pairs and of degenerations, \doihref10.5802/aif.2892Ann. Inst. Fourier (Grenoble), 64 (2014), 1611–1667.
  • D. Abramovich and J. Wise, Invariance in logarithmic Gromov–Witten theory, arXiv:1306.1222v2.
  • E. Andreini, Y. Jiang and H.-H. Tseng, Gromov–Witten theory of product stacks, Comm. Anal. Geom., 24 (2016), 223–277.
  • K. Behrend, The product formula for Gromov–Witten Invariants, J. Algebraic Geom., 8 (1999), 529–541.
  • Q. Chen, Stable Logarithmic maps to Deligne–Faltings pairs I, \doihref10.4007/annals.2014.180.2.2Ann. of Math. (2), 180 (2014), 455–521.
  • K. Costello, Higher genus Gromov–Witten invariants as genus zero invariants of symmetric products, \doihref10.4007/annals.2006.164.561Ann. of Math. (2), 164 (2006), 561–601.
  • W. D. Gillam, Logarithmic stacks and minimality, \doihref10.1142/S0129167X12500693Internat. J. Math., 23 (2012), 1250069, 38 pp.
  • T. Graber and R. Pandharipande, Localization of virtual classes, \doihref10.1007/s002220050293Invent. Math., 135 (1999), 487–518.
  • M. Gross and B. Siebert, Logarithmic Gromov–Witten invariants, \doihref10.1090/S0894-0347-2012-00757-7J. Amer. Math. Soc., 26 (2013), 451–510.
  • K. Kato, Logarithmic structures of Fontaine–Illusie, In: Algebraic analysis, geometry, and number theory, Johns Hopkins Univ. Press, 1989, 191–224.
  • M. Kontsevich and Yu. Manin, Quantum cohomology of a product, With an appendix by R. Kaufmann, \doihref10.1007/s002220050055Invent. Math., 124 (1996), 313–339.
  • Y.-P. Lee, H.-W. Lin, F. Qu and C.-L. Wang, Invariance of quantum rings under ordinary flops III: A quantum splitting principle, \doihref10.4310/CJM.2016.v4.n3.a2Camb. J. Math., 4 (2016), 333–401.
  • A. Li and Y. Ruan, Symplectic surgery and Gromov–Witten invariants of Calabi–Yau 3-folds, \doihref10.1007/s002220100146Invent. Math., 145 (2001), 151–218.
  • J. Li, Stable morphisms to singular schemes and relative stable morphisms, \doihref10.4310/jdg/1090348132J. Differential Geom., 57 (2001), 509–578.
  • C. Manolache, Virtual pull-backs, \doihref10.1090/S1056-3911-2011-00606-1 J. Algebraic Geom., 21 (2012), 201–245.
  • Wiesława Nizioł, Toric singularities: log-blow-ups and global resolutions, \doihref10.1090/S1056-3911-05-00409-1J. Algebraic Geom., 15 (2006), 1–29.
  • M. C. Olsson, The logarithmic cotangent complex, \doihref10.1007/s00208-005-0707-6Math. Ann., 333 (2005), 859–931.
  • M. C. Olsson, Logarithmic geometry and algebraic stacks, \doihref10.1016/j.ansens.2002.11.001Ann. Sci. École Norm. Sup. (4), 36 (2003), 747–791.